Semi-implicit Euler schemes for ordinary differential inclusions

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

Two semi-implicit Euler schemes for differential inclusions are proposed and analyzed in depth. An error analysis shows that both semi-implicit schemes inherit favorable stability properties from the differential inclusion. Their performance is considerably better than that of the implicit Euler scheme, because instead of implicit inclusions only implicit equations have to be solved for computing their images. In addition, they are more robust with respect to spatial discretization than the implicit Euler scheme.

Original languageEnglish
Pages (from-to)895-914
Number of pages20
JournalSIAM Journal on Numerical Analysis
Volume52
Issue number2
DOIs
Publication statusPublished - 2014
Externally publishedYes

Keywords

  • Differential inclusions
  • Initial value problems
  • Semi-implicit Euler schemes

Cite this